Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Feverish with reddish blotchy skin. Diarrhea, nausea and headaches. Treatment?

red blotchy skin, feeling feverish and hot but no actual fever, excessive diarrhea extremely watery, constant nausea . i have no clue why, a friend of mine experienced similar symptoms and later threw up. it seems like some kind of stomach virus but i dont know. i also had terrible headaches that would not subside even after taking advil and excedrin .
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  315
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
It seems that you are having Acute Gastroenteritis causing all these symptoms.
Immediately attend ER as there are all chances to have dehydration.
Due to nausea you wont be able to take more water and from excessive loose motions loss of water is fast leading to dehydration.
Try to have more water, electrolytes and liquids.
Take curd, rice and buttermilk, coffee.
Ok and bye.
Answered: Sat, 9 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor